home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 5, Midol Complete Maximum Strength Gelcaps,
slide 2 of 5, Midol Complete Maximum Strength Gelcaps,
slide 3 of 5, Midol Complete Maximum Strength Gelcaps,
slide 4 of 5, Midol Complete Maximum Strength Gelcaps,
slide 5 of 5, Midol Complete Maximum Strength Gelcaps,
Midol

Midol Complete Maximum Strength Gelcaps

Directions: Do not take more than the recommended dose. Adults and Children 12 Years and Older: Take 2 gelcaps with water. Repeat every 6 hours, as needed. Do not exceed 6 gelcaps per day. Children Under 12 Years: Consult a doctor.
Ingredients
Active ingredients (in each gelcap) Acetaminophen 500 mgCaffeine 60 mgPyrilamine maleate 15 mgInactive ingredients black iron oxide, carnauba wax, croscarmellose sodium, D&C red #33 aluminum lake, edetate disodium, FD&C blue #1 aluminum lake, gelatin, glycerin, hypromellose, lecithin, magnesium stearate, microcrystalline cellulose, pregelatinized starch, propylene glycol, shellac, simethicone, stearic acid, titanium dioxide, triacetin
allergen icon
contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist); if you have ever had an allergic reaction to this product or any of its ingredients; contains about as much caffeine as a cup of coffee